# SDR MWEA00035

- Difficulty date: January 27, 2000
- Submitted: January 31, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 36,455 hours, 28,326 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 50226
- Part serial: 075
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT HAND GALLEY STARTED TO SMOKE DURING FLIGHT.  FLIGHT ATTENDANT TURNED OFF OVEN AND SMOKE IMMEDIATELY STOPPED.  MTC CHECKED AND RAN OVENS FOR SEVERAL MINUTES, NO SMOKE OR SMELLS OF SMOKE WERE NOTED.
